RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 2000 Volume 36, Number 2, Pages 177–186 (Mi de10088)

Ordinary Differential Equations

The class of solutions and algebraic integrability of algebraic differential equations. Trajectories of dynamical systems

S. L. Sobolevskii

Yanka Kupala State University of Grodno

UDC: 517.925.5

Received: 21.10.1998


 English version:
Differential Equations, 2000, 36:2, 203–212

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025